MathSciNet Relay Station
MathSciNet bibliographic data
MR1381048 (96k:62284) 62P10 (62F15)
Karunamuni, Rohana J.; Quinn, Terrance J., II Bayesian estimation of animal abundance for line transect sampling. Biometrics 51 (1995), no. 4, 1325–1337.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement